# SDR SWIA95746

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N412SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7101
- Engine: Ge CF343A1
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Switch
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT ENGINE OIL PRESSURE INDICATION DROPPED TO 0 ON CLIMBOUT.  OIL TEMPERATURE REMAINED NORMAL AND NO EICAS MESSAGES APPEARED.  REPLACED LEFT ENGINE OIL PRESSURE SWITCH, RAN ENGINE.  OPS CHECK GOOD, NO LEAKS NOTED.
